# SDR DHL97721002

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: MI585161
- Condition: Malfunctioned
- Location: Radar
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, RADAR RETURN WHEN TILT ADJUSTED TO PAINT ANY RETURN.  PAINTED FROM 9-10 O' CLOCK AND 2-3 O'CLOCK, BUT NOTHING IN BETWEEN.  LATER WHEN MANEUVERING, RETURN WAS FROM 1-3 O'CLOCK AND REMAINED THAT WAY FOR 5 MIN.  THEREAFTER RETURNS WENT BACK TO FIRST CONDITION.  REPLACED RADAR R/T PER MM 34-40, SYSTEM OPS CHECK GOOD ON GROUND.
